Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pregnant. Prescribed folic acid and susten. Suffer vomiting. Continue medications?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
i have consulted dr 5th week pragnacy she prescribed folic aid and susten 100 tablets today i have taken after breakfast but it got vomited so should i need to take one again those two tablets?
Posted Thu, 11 Jul 2013 in Pregnancy
Answered by Dr. E Venkata Ramana 2 hours later

Thank you for your query on Healthcare Magic.

If you have vomited immediately after taking those tablets, you need to take those two tablets again.

But if there is a gap between the intake of two tablets and vomitings like at least half an hour, and if there are no tablets in the vomitus, no need to take the tablets again.

And continue the medication as per the doctor advise.

Take good, balanced, and nutritious diet, take adequate rest, and follow your doctor instructions for a safe pregnancy.

Hope I have answered your query, if you have any clarification please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor